# SDR SWAA2021062178376

- Difficulty date: May 27, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 60,327 hours, 30,541 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Lt Spoiler 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER #1 UPPER SURFACE WITH DELAMINATED DENT LOCATED 47' FROM I/B EDGE & 10' FROM AFT EDGE.   CLEANED SURFACE; SEALED EDGES OF THE DOUBLER AND APPLIED FINISHED. REF B737-700 SRM 51-20-05 AND AMM 51-21-99.;CUT OUT DAMAGED AREA SIZE 4' DIAMETER AT SPOILER #1 UPPER SURFACE. NOT WATER FOUND; NOT CORE DAMAGED. REF B737-700 SRM 51-70-10-2R-0 AND PERFORMED TAP TEST INSPECTION AROUND OF CUT OUT NO DELAMINATION NOTE. REF B737-700 NDT 51-05-01 PART 1.;FABRICATED FILLER AND DOUBLE TO REPAIR AND APPLIED BOEGEL (AC-130) AND AHESIVE PRIMER BR-127. REF B737-700 SRM 51-70-10-2R-0 PARAGRAPHS 14 AND 15.;INSTALLED REPAIR PARTS FILLER AND DOUBLE SIZE OF REPAIR 6 ' AT SPOILER #1 UPPER SURFACE REF B737-700 SRM 51-70-10-2R-0 AND PERFORMED TAP TEST NOT DELAMINATION FOUND REF B737-700 NDT 51-05-01 PART 1.;JOB COMPLETED.;MEASUREMENTS;OK TO CLEAN SEALANT PRIME AND TOP COAT AREA;OK TO REPAIR AREA;REPAIRED DAMAGE AREA AT SPOILER #1 UPPER SURFACE REF B737-700 SRM 51-70-00-2R-0;VERIFIED INSTALLATION REPAIR;VERIFIED WORK PERFORMED
